Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I had taken placentrac 1 amp injection for cyst in my ovary & i again developed acidity that I had suffered for 2 yrs & cured before

sir i am 34 yrs old i am suffering from sever acidity since 2yrs my doctor was investigate me but all investigation has come normal then he started cap amoxycillin 1000mg two times daily,tab clarithromycin 500 mg two times daily, cap omeprazole 20 mg empty stomach two times daily, i got some benefit from that medicine but i had some other gyn problem for which i shown to gynecologist she told me i have cyst in my ovary for which she adviced inj placentrac 1 amp alternet day i had taken two dose but after taking this injection i again developed acidity problem does any connection between both medicine, does this injection is effective for my disease, does this tab cure my acidity give me some fair idea about that
Asked On : Fri, 24 Jun 2011
Answers:  2 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I dont think that the inj has any direct cause for the acidity to return esp since you are already taking the medicines for treatment of that.
Simple ovarian cyst is usually treated with oc pills.Please consult your doctor again.
Answered: Fri, 24 Jun 2011
I find this answer helpful
  User's Response
hello ratish
welcome to health care magic
acidity,diarrhoea,vomiting,nausea are some of the common side effects of antibiotics so its very common to suffer from it.
y dont u go for homeopathy treatment its safe and free from side effects.moreover homeopathy medicine will boost ur immune power there by treating ovarian cyst and acidity simultaneously.
good luck
drink plenty of water and avoid spicy foods and carbonated drinks.
Answered: Fri, 24 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor